Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209 210 211

      [Search Papers] [Print this List]
    1911. M. R. Darafsheh, K. Mallahi and M. R. Pournaki,
    A note on Cayley-Hamilton theorem for generalized matrix function,
    Pure Math. Appl. 11(2000), 553-557  [abstract]    MR 2002j:15037
     
    1912. B. Khanedani,
    On homological index,
    Ann. Fac. Sci. Toulouse Math. 9(2000), 433-450  [abstract]   
     
    1913. S. Kayvanfar,
    A bound for the exponent of the Schur multiplier of some finite p-groups,
    Bull. Iranian Math. Soc. 26(2000), 89-96  [abstract]   
     
    1914. R. Tusserkani, H. Hajiabolhassan and M. L. Mehrabadi,
    Minimal coloring and strength of graphs,
    Discrete Math. 215(2000), 265-270  [abstract]    MR 2000k:05113
     
    1915. B. Davvaz,
    Hv-near rings,
    Math. Japon. 52(2000), 387-392  [abstract]    MR 1796654
     
    1916. A. Iranmanesh and B. Khosravi,
    A characterization of F4(q) where q=2n(n > 1),
    Far East J. Math. Sci. 2(2000), 853-859  [abstract]    MR 2001K:20026
     
    1917. A. Daneshgar and R. Naserasr,
    On small uniquely vertex-colourable graphs and Xu's conjecture,
    Discrete Math. 223(2000), 93-108  [abstract]    MR 2001e:05043
     
    1918. A. R. Ashrafi (Joint with M. R. Darafsheh),
    (2,p,q)-Generations of the Conway group Co1,
    Kumamoto J. Math. 13(2000), 1-20  [abstract]    MR 2001e:20016
     
    1919. B. Davvaz,
    Properties of the T-fuzzy subhypergroups,
    Punjab Univ. J. Math. (Lahore) (2000), 7-16  [abstract]   
     
    1920. B. Davvaz,
    Strong regularity and fuzzy strong regularity in semihypergroups,
    Korean J. Comput. Appl. Math. 7(2000), 205-213  [abstract]    MR 1732013
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209 210 211  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.